# SDR A6WA202104287759

- Difficulty date: April 21, 2021
- Submitted: May 21, 2021
- Operation: Air carrier
- Aircraft: N462AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7875
- Aircraft time: 37,656 hours, 36,317 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 000
- Part serial: 000
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING REAR SPAR RIB AT WS 48.30 HAS CORROSION BELOW UPPER LIGHTING HOLE.   ***AIRCRAFT REMOVED FROM SERVICE***  REMOVED CORROSION ON LH WING REAR SPAR AT WS 48.30 BELOW UPPER LIGHTING HOLE,   MEASUREMENTS ARE 0.800"L X 0.700"W X 0.002"D. REMAINING THICKNESS IS 0.048".  REPAIR WITHIN LIMITS REF ASAP ES# AWAC-CRJ257-01612 REV IR DATED 4/26/2021.
